# SDR ASAA2025102262378

- Difficulty date: October 22, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY AFT BULKHEAD, BS 663 CRACK UPPER INBD SUPPORT ANGLE. GROUNDED - YES.  REPAIRED SUPPORT ANGLE ON RT A/C BAY AFT BULKHEAD IAW SRM 57-10-10-2R-5.
